MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOSAFELOCK BAG SPIKE; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOSAFELOCK BAG SPIKE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number KL-BS001U3
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One photo was shared by the customer, a few of opened samples are observed outside a plastic bag.However, no anomalies or damage is observed on the photo.Nine (9) used samples list # kl-bs001u3, chemosafelock bag spike were returned for evaluation.As received 4 samples were observed to be cut from the chemolock.No additional damage or anomalies were observed.No mating devices was returned for evaluation.Each of the sample was tested as procedure and, flow restriction and occlusion were observed, it was confirmed the presence of errant solvent inside the fluid path of chemolock.The complaint of occlusion can be confirmed.The probable cause was due to errant solvent applied during assembly process.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
The event occurred on an unspecified date and involved a chemosafelock bag spike where it was reported there was an occlusion.It was stated there are 9 involved problematic devices.There was unknown patient involvement and unknown patient harm.This report captures 9 occurrences.

Brand Name
CHEMOSAFELOCK BAG SPIKE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20127783
Report Number9617594-2024-01246
Device Sequence Number20687294
Product Code FPA
UDI-Device Identifier00840619023256
UDI-Public(01)00840619023256(17)270301(10)13921307
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K081361
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberKL-BS001U3
Device Lot Number13921307
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/06/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2024
Initial Report FDA Received Date09/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown